# SDR A6WA200540263

- Difficulty date: July 25, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lbl 9 Ob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9, CLIP ANGLE IS CRACKED, 1 INCH LONG.  REMOVED AND REPLACED CLIP ANGLE FS 280, LBL 9, OB, IAW SRM. (K)
